# SDR QXEA0201420

- Difficulty date: February 15, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 26,007 hours, 36,304 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND ELEVATOR TOP SIDE AT ELEVATOR MASS BALANCE TEN RIVETS IN SKID ARE LOOSE.  REPAIRED IAW DHC-8 SRM 51-40-11, PAGE 1, STEP 16.
